# SDR VNAA202006239999

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 12,364 hours, 11,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC6703409425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 280 BEAM IS CORRODED UNDER CORROSION CAP.  REPLACED RT FS 280 BEAM P/N: CC670-34094-25 IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
